# SDR UALA2013032601916

- Difficulty date: March 26, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 73,525 hours, 27,486 cycles
- Engine: Pwa PW2037
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Part number: 6150881
- Condition: Warning Message
- Location: Rt Engine Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE FUEL FILTER EICAS, RETURNED TO FIELD.   REPLACED FUEL FILTER PER AMM.  OPS & LEAK CHECKED GOOD.  NO DEFECTS NOTED.
